# SDR SWIA201436563

- Difficulty date: February 21, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 25,230 hours, 15,199 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Door
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE ON RIB, STIFFENER, HINGE 2 OF LT LOWER FAN COWL DOOR.  C CHECK REWORKED CHAFE DAMAGE IAW STS EA.
